# SDR AALA201504149034

- Difficulty date: April 10, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 48,090 hours, 17,924 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 43,425 hours, 24,475 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: YA006104
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 43,407 hours, 24,466 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: L, F

## Discrepancy

FLIGHT 784, DURING APPROACH AT 3000 FEET, THE ACFT ENCOUNTERED A FUEL CONTROL FAILURE ON NR 2 ENGINE.  A GO AROUND WAS INITIATED TO COMPLY WITH THE EMER CHECKLIST.  THE NR 2 ENGINE NR 1 FIRE BOTTLE WAS FIRED AS A PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  R & R NR 2 ENGINE FUEL PUMP.
